|Hi Dr. Dieterich
Nov 4, 2003
My husband has Hep C and is HIV Pos. He went through peg-intron treatment for 48 weeks, tested undetectable a month later. However, he has developed diarrhea again. Could this be due to the fact that the Hep C is active again or maybe a side effect from the HIV meds? Very concerned. Please answer. Thank you.
Response from Dr. Dieterich
Doubt that it is the HCV, that does not cause diarrhea. Sounds like that is likely to be cured anyway. Look into the HIV meds or a parasite. He should see the doctor and get stool tests done. Congrats on completing treatment! DTD
worried, and pregnant
- Probability Of Getting HIV From Sharing A Razor
- Does HIV Cause Itchy Balls?
- Chances Of Catching HIV From Blowjob From A Prostitute
- Erectile Dysfunction After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Tingling In Feet After Licking Genital Worried I Have HIV
- Can You Get Thrush From Salt Water?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.